# SDR IPXA10563539

- Difficulty date: October 6, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 24,685 hours, 14,038 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 360 S22r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, LAV PAN INNER AFT SUPPORT STIFFENER AT BS 360, STR 22R, RBL45 IS CORRODED (DAMAGE IS BEYOND SRM LIMITS).  R & R DOUBLER IAW SRM 51-40-02.
